Article citationsMore>>

J. H. He, “Modified Lindstedt–Poincare Methods for Some Strongly Non-Linear Oscillations: Part II: A New Transformation,” International Journal of Non-Linear Mechanics, Vol. 37, No. 2, 2002, pp. 315-320. doi:10.1016/S0020-7462(00)00117-7

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.